Tildiem Left Ventricular Failure Side Effect Reports
The following Tildiem Left Ventricular Failure side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Left Ventricular Failure, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Aortic Stenosis, Atrial Fibrillation, Blood Ph Decreased, Blood Pressure Diastolic Decreased, Bradycardia, Cardiac Failure, Hepatic Pain, Left Ventricular Failure, Malaise|
This Left Ventricular Failure side effect was reported by a health professional from . A 90-year-old female patient (weight:NA) experienced the following symptoms/conditions: atrial fibrillation,atrial flutter. The patient was prescribed Tildiem (dosage: 60 Mg Q Day Po), which was started on NS. Concurrently used drugs: NA. When starting to take Tildiem the consumer reported the following symptoms:
Tildiem Left Ventricular Failure Causes and Reviews
Heart failure is a condition in which the heart can't pump enough blood to meet the body's needs. Heart failure does not mean that your heart has stopped or is about to stop working. It means that your heart is not able to pump blood the way it should. It can affect one or both sides of the heart.
The weakening of the heart's pumping ability causes
- Blood and fluid to back up into the lungs
- The buildup of fluid in the feet, ankles and legs - called edema
- Tiredness and shortness of breath
Common causes of heart failure are coronary artery disease, high blood pressure and diabetes. It is more common in people who are 65 years old or older, African Americans, people who are overweight, and people who have had a heart attack. Men have a higher rate of heart failure than women.
Your doctor will diagnose heart failure by doing a physical exam and heart tests. Treatment includes treating the underlying cause of your heart failure, medicines, and heart transplantation if other treatments fail.
NIH: National Heart, Lung, and Blood Institute
Tildiem Left Ventricular Failure Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|